# SDR YENA2024090301210

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR 68 RH / DOOR STOP FITTING #1 / HOLE LWR INB / CRACK - PERMANENT REPAIR; REFERENCES: /1/ AEM EA 53-9027-24 (COVER + PART 1) /2/ DOSSIER 81437902 /3/ AIRBUS RDAF 81437902/003/2024#A DESCRIPTION: DURING CURRENT CHECK ON N589JB (MSN: 02215) @ SAL, AEM REPORTED A CRACK AT FR 68RH DOOR STOP FITTING #1 LOWER INBOARD HOLE. SRM TASK 53-41-12-300-008 WAS FOLLOWED TO REMOVE THE CRACK LEAVING A FINAL DIAMETER OF 0.391”. REPAIR TASK IS OUT OF LIMITS DUE TO THE DISTANCE BETWEEN HOLE EDGE AND FILLET RADIUS IS LESS THAN 0.177”, AS REQUIRED PER SRM TASK 53-41-12-300-008 FIGURE 003. SEE REF /1/ FOR DETAILS AND LOCATION. AIRBUS WAS CONTACTED VIA REF /2/ FOR A REPAIR ASSESSMENT AND PROVIDED REF /3/ REPAIR INSTRUCTIONS. INSTRUCTIONS ARE TO TRIM THE FRAME HORIZONTAL STIFFENER AND REINFORCE FITTING WITH BUSH REPAIR INSTALLATION FOLLOWING GUIDELINES OF SRM TASK 53-41-12-300-011 WITH SOME DEVIATIONS. POST REPAIR INSTRUCTIONS ARE REQUIRED AFTER REPAIR COMPLETION. EC A24-1045-01 IS ISSUED FOR THE CAT B PERMANENT REPAIR WITH INSPECTION REQUIRED AND CLASSIFIED AS MAJOR.
EC A24-1045-02 IS ISSUED FOR THE POST REPAIR INSPECTIONS, HFEC,  OF THE REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS AT THRESHOLD AND INTERVAL OF 19700 FC AND IS CLASSIFIED AS OTHER. EC A24-1045-03 IS ISSUED FOR THE POST REPAIR INSPECTIONS OF THE EXTERNAL SURFACES OF THE FRAME WEB (FWD FACE) AND REPAIR PART WEB (AFT FACE) EXCEPT UNDERNEATH THE SEAL PROFILE AND THE BRACKETS AT 37900 FC AND INSPECTION INTERVAL AND METHOD IS PENDING OEM APPROVAL. EC A24-1045-04 IS ISSUED FOR THE POST REPAIR INSPECTIONS OF THE FASTENER HOLES AT FRAME WEB, MACHINED REPAIR PART AND SEAL PROFILE / BRACKETS ATTACHMENT AT 60000 FC AND INSPECTION INTERVAL AND METHOD IS PENDING OEM APPROVAL. EC A24-1045-05 IS ISSUED FOR THE POST REPAIR INSPECTIONS OF THE FASTENER HOLES AT FRAME INNER CAP AND MACHINED REPAIR PART ATTACHMENT AT 60000 FC AND INSPECTION INTERVAL AND METHOD IS PENDING OEM APPROVAL. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /3/ RDAF AND IS CLASSIFIED AS CAT B MAJOR.(E/C: A24-1045-01)
